| Catalog Number |
804-06-310 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Instrument failure - the internal shaft on the wedge reamer was bent, we pulled reset the second boss and wedge reamer and still binding reamer shaft, causing a 30 minute delay in surgery.
Additional Manufacturer Narrative
See addtional information for h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2025-00204; 804-06-310, s100 - functional, instrument failure; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.